American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54H25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 120 to 145 of 145 found      Go to page: 1 2 3 4 5

[120] J. L. Solomon and Ludvik Janos. Even continuity and the Banach contraction principle . Proc. Amer. Math. Soc. 69 (1978) 166-168. MR 0500891.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[121] Thakyin Hu and W. A. Kirk. Local contractions in metric spaces . Proc. Amer. Math. Soc. 68 (1978) 121-124. MR 0464180.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[122] Jerrold Siegel. A new proof of Caristi's fixed point theorem . Proc. Amer. Math. Soc. 66 (1977) 54-56. MR 0458403.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[123] J. L. Solomon. A note on attractors for compact sets . Proc. Amer. Math. Soc. 65 (1977) 293-296. MR 0637100.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[124] T. K. Pal and M. Maiti. Extensions of fixed point theorems of Rhoades and \'Ciri\'c . Proc. Amer. Math. Soc. 64 (1977) 283-286. MR 0445479.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[125] Martin Fan Cheng. On continuity of fixed points of collectively condensing maps . Proc. Amer. Math. Soc. 63 (1977) 74-76. MR 0435943.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[126] Janusz Matkowski. Fixed point theorems for mappings with a contractive iterate at a point . Proc. Amer. Math. Soc. 62 (1977) 344-348. MR 0436113.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[127] Charles L. Hagopian. Addendum to: ``A fixed point theorem for hyperspaces of $\lambda$ connected continua'' (Proc. Amer. Math. Soc. {\bf 53} (1975), no. 1, 231--234) . Proc. Amer. Math. Soc. 62 (1977) 374-375. MR 0442913.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[128] Kok Keong Tan and Chi Song Wong. On some topological problems arising from maps of contractive type . Proc. Amer. Math. Soc. 62 (1977) 167-172. MR 0428265.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[129] Ludvik Janos. On mappings contractive in the sense of Kannan . Proc. Amer. Math. Soc. 61 (1976) 171-175. MR 0425936.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[130] Teck Cheong Lim. Remarks on some fixed point theorems . Proc. Amer. Math. Soc. 60 (1976) 179-182. MR 0423139.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[131] Arne Brøndsted. Fixed points and partial orders . Proc. Amer. Math. Soc. 60 (1976) 365-366. MR 0417867.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[132] Chi Song Wong. On a fixed point theorem of contractive type . Proc. Amer. Math. Soc. 57 (1976) 283-284. MR 0407826.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[133] William J. Gray and Carol M. Smith. Common fixed points of commuting mappings . Proc. Amer. Math. Soc. 53 (1975) 223-226. MR 0377843.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[134] Ira Rosenholtz. Evidence of a conspiracy among fixed point theorems . Proc. Amer. Math. Soc. 53 (1975) 213-218. MR 0400201.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[135] Lee Mohler. The fixed point property for homeomorphisms of $1$-arcwise connected continua . Proc. Amer. Math. Soc. 52 (1975) 451-456. MR 0391064.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[136] Louis A. Talman. A fixed point criterion for compact $T\sb{2}$-spaces . Proc. Amer. Math. Soc. 51 (1975) 91-93. MR 0370549.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[137] Roger Waggoner. A method of combining fixed points . Proc. Amer. Math. Soc. 51 (1975) 191-197. MR 0402713.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[138] Chi Song Wong. On Dugundji's notion of positive definiteness . Proc. Amer. Math. Soc. 46 (1974) 443-450. MR 0418076.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[139] Lj. B. Ćirić. A generalization of Banach's contraction principle . Proc. Amer. Math. Soc. 45 (1974) 267-273. MR 0356011.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[140] Gordon G. Johnson. An example in fixed point theory . Proc. Amer. Math. Soc. 44 (1974) 511-514. MR 0367957.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[141] T. B. Muenzenberger and R. E. Smithson. Refluent multifunctions on semitrees . Proc. Amer. Math. Soc. 44 (1974) 189-195. MR 0341462.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[142] Chi Song Wong. Generalized contractions and fixed point theorems . Proc. Amer. Math. Soc. 42 (1974) 409-417. MR 0331358.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[143] Michael A. Geraghty. On contractive mappings . Proc. Amer. Math. Soc. 40 (1973) 604-608. MR 0334176.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[144] J. L. Solomon. A note on the extension of contractive mappings . Proc. Amer. Math. Soc. 40 (1973) 319-322. MR 0322784.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[145] V. M. Sehgal and Evelyn Morrison. A fixed point theorem for multifunctions in a locally convex space . Proc. Amer. Math. Soc. 38 (1973) 643-646. MR 0312344.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 120 to 145 of 145 found      Go to page: 1 2 3 4 5